MathSciNet Relay Station
MathSciNet bibliographic data
MR376567 10H15
Vaughan, R. C. Mean value theorems in prime number theory. J. London Math Soc. (2) 10 (1975), 153–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement